Change search
ReferencesLink to record
Permanent link

Direct link
Sharp multidimensional multiplicative inequalities for weighted Lp spaces with homogeneous weights
1998 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, Vol. 1, no 1, 53-67 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 1, no 1, 53-67 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30156OAI: oai:DiVA.org:kau-30156DiVA: diva2:666557
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2014-02-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
In the same journal
Mathematical Inequalities & Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link